# SDR ASAA2016080217590

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 22,160 hours, 6,468 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FMC'S UNABLE TO LINE SELECT 5L INTO SCRATCHPAD ON FIX PAGE, A BEAM ONLY.  IN OTHER FMC PAGES, LINE 5L WORKS NORMALLY.  ACFT GROUNDED. SPOKE WITH FLIGHT CREW UPON ARRIVAL.  CAPT SAID IT STARTED WORKING AFTER HE WROTE IT UP, AND CONTINUED TO OP NORMAL. TESTS IAW AMM TASK 34-61-01-400-802 GOOD.  GROUND VERIFICATION GOOD IAW AMM TASK 34-61-00-710-801.
